Dude what are you doing. If you did this put your pride to the side and go to the fucking ER. Do you have body temp issues? Maois and effexor can cause serotonin toxicity and extremely high body temperature to where your organs will be dying/failing. Dude ask questions before you do things you have no clue about I hope to god you did not consume this combo together man..
idk much about the plateau system with dxm doses but I know back in the day one 4oz botthe of adult tussin (dxm only active ingredient), has about 360mg of dxm, so 600mg is over 1 and a half bottles of robitussin, full on dossociative trip out of this world. 360 had us fucked when we did it back in college 600 is exponentially higher in terms of tripping. 600 may be more than twice as powerful as 360 actually. And thats heavy on the brain alone, combined with effexor, ignoring the lyrica, combined with effexor dude, that is fatal. Extremely high chance of death, not just a slight possiblility, potentially, sometimes. No this combo at that dose of dmx regardless effexor dose. This shouldnt have happned. This guy combined drugs and asked about it after the fact. Sad situation.
Really? I absolutely understand the concern for this member's safety but you don't get to make a post in the shrine when you have zero evidence they are in fact dead. People make posts and forget to update all the time. Hopefully the OP miraculously is safe and sound but unless family or friends confirm their passing there will be no post in the Shrine.
Yea that makes sense. My spidey senses are tingling with this one, though. People are crazy man. Like they say in court "we have circumstantial evidence" . Well Im going to be optimistic and say I hope this guy made a troll thread and never actually did any of this but I highly doubt it. Sad
Have you read his previous posts from 2014?
After reading this thread I went to see what else he has posted and I honestly think that he is most definitely NOT dead.
I agree with everything you guys have posted about the dangers of mixing chemicals to the extent that they become lethal, but I just felt that I had to make it public that I think he is ok.
It's a bold statement but, hey, it's already been typed, he isn't dead and I hope he at least reads these responses.
He has had a rough life from what I've read.
Unfortunately there isn't much more we can do other than post the way we feel about his self medication regime, and I don't think his final chapter is going to be from the dose that headlines this thread.
But eventually something is going to horribly wrong, that isn't to difficult to see, just not this week and not that specific dose.
So OP, if you are reading, please believe that it wasn't easy for me to post this and I know that things are definitely not easy for you either.
I hope you are ok and that you don't come up with any more of your "visionary" cocktails I have been reading about.
Eventually one of them is going to be the final dose.